Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

The relation between the porous medium and the eikonal equations in several space dimensions.

Título inglés The relation between the porous medium and the eikonal equations in several space dimensions.
Título español La relación entre el medio poroso y las ecuaciones eikonal en espacios de varias dimensiones.
Autor/es Lions, Pierre-Louis ; Souganidis, Panagiotis E. ; Vázquez, Juan Luis
Organización CEREMADE Univ. Paris IX-Dauphine, París, Francia;Lefschetz Cent. Dynam. Syst. Div. Appl. Math. Brown Univ., Providence (Rhode Island), Estados Unidos;Dep. Mat. Univ. Autón. Madrid, Madrid, España
Revista 0213-2230
Publicación 1987, 3 (3-4): 275-310, 37 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the relation between the porous medium equation ut = Δ(um),
m > 1, and the eikonal equation vt = |Dv|2. Under quite general assumtions, we prove that the pressure and the interface of the solution of the Cauchy problem for the porous medium equation converge as m¯1 to the viscosity solution and the interface of the Cauchy problem for the eikonal equation. We also address the same questions for the case of the Dirichlet boundary value problem.
Clasificación UNESCO 120220
Palabras clave español Problema de Cauchy ; Problema de contorno ; Convergencia ; Soluciones
Código MathReviews MR0996819
Código Z-Math Zbl 0697.35012
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es